# SDR SWAA100470

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 3,001 hours, 1,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, R1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MM.
